Equitable partitions of Latin-square graphs
MetadataShow full item record
We study equitable partitions of Latin-square graphs, and give a complete classification of those whose quotient matrix does not have an eigenvalue -3.
Bailey , R A , Cameron , P J , Gavrilyuk , A L & Goryainov , S V 2019 , ' Equitable partitions of Latin-square graphs ' , Journal of Combinatorial Designs , vol. 27 , no. 3 , pp. 142-160 . https://doi.org/10.1002/jcd.21634
Journal of Combinatorial Designs
Copyright © 2018 Wiley Periodicals, Inc. This work has been made available online in accordance with the publisher’s policies. This is the final published version of the work, which was originally published at https://doi.org/10.1002/jcd.21634
DescriptionR.A. Bailey and Peter J. Cameron are grateful to Shanghai Jiao Tong University for funding, from the National Science Foundation of China (11671258) and STCSM (17690740800), a research visit where part of this study was done. Alexander L. Gavrilyuk was supported by BK21plus Center for Math Research and Education at Pusan National University, Republic of Korea. Sergey V. Goryainov was supported by the National Science Foundation of China, STCSM (17690740800) and RFBR (17‐51‐560008).
Items in the St Andrews Research Repository are protected by copyright, with all rights reserved, unless otherwise indicated.